# SDR SIMA201117801

- Difficulty date: June 21, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 17,319 hours, 15,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4287 THE CREW REPORTED, SELECTED THE NR 1 PACK AND SMOKE CAME THRU THE VENTS.  THE CREW ELECTED TO RETURN TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  PERFORMED ENGINE RUNS AND DID OPERATIONAL CHECK OF NR 1 PACK AND NR 2 PACK SYSTEM IAW EMB 145 AMM 21-51-00.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS OR SMOKE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
